Infinitely many periodic solutions for the equation

Kazunaga Tanaka, Key Words

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

Existence of forced vibrations of nonlinear wave equation: (formula presented)existence of infinitely many periodic solutions is proved. This improves the results of the author [29, 30]. We use variational methods to show the existence result. Minimax arguments and energy estimates for the corresponding functional play an essential role in the proof.

Original languageEnglish
Pages (from-to)615-645
Number of pages31
JournalTransactions of the American Mathematical Society
Volume307
Issue number2
DOIs
Publication statusPublished - 1988 Jun
Externally publishedYes

Keywords

  • Minimax method
  • Nonlinear wave equation
  • Periodic solution
  • Perturbation
  • Variational method

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Infinitely many periodic solutions for the equation'. Together they form a unique fingerprint.

  • Cite this